MAUDE Adverse Event Report: RAPID-MEDICAL LTD COMANECI

RAPID-MEDICAL LTD COMANECI
Model Number ANPP7177
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the device has not been returned for evaluation, however, device history record (dhr) review confirmed that the device met all material assembly and performance specifications.In addition, the provided information indicates that the device operated as expected and the event is not associated to device manufacturing or design issues.Coils entanglement is a known potential complication associated with the use of the comaneci and other coils embolization assist devices , the instruction for use (ifu) contains recommendation to verify the coil's stability in the aneurysm by deflating the device before coil detachment in order to prevent coils entanglement.The root cause cannot be conclusively determined; however, according to physician report, it is possible that the aneurysm square structure and aneurysms size (height of 4mm, neck of 3.5mm and width of 3.5mm) may have contributed to the reported event.Based on the above, it is possible that procedural and handling factors may have contributed to the reported event.Corrected data: this report was late due to the webtrade enrollment process, the company purchased digital certificate from comsign as recommended at https://www.Fda.Gov/industry/about-esg/esg-appendix-c-digital-certificates), the comsign certificate that the company bought was approved for the registration of rapid medical webtrader account, however, once the company tried to submit the demo mdr, it was found out that comsign service cannot provide.P12 private key as required.Therefore, the company need to contact anther digital certificate supplier (out of israel) that is able to provide the required certificate.
 
Event or Problem Description
Rapid medical received report that coils got tangled in the comaneci embolization assist device.This event occurred during a comaneci assisted coiling of a right ophthalmic aneurysm.The comaneci performed as intended, however, coils got tangled in the device.The physician attempted several times to release the tangled coils by opening and closing device mesh without success.Therefore, lvis stent was deployed distal to the comaneci, once the lvis stent was placed, the physician closed the comaneci mesh and the herniated coils end were pressed against the vessel wall.The procedure was successfully completed without any further issues.The physician recognized it was a technical error.The patient did not experience any adverse effects due to this occurrence.

Brand Name
COMANECI
Common Device Name
COMANECI
Manufacturer (Section D)
RAPID-MEDICAL LTD
carmel building, pob 337
yokneam, 20692 05
IS  2069205
MDR Report Key9636460
Report Number3009957947-2020-00002
Device Sequence Number2913098
Product Code PUU
UDI-Device Identifier07290015107136
UDI-Public(01)07290015107136(17)211130(10)190616CC01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN170064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberANPP7177
Device Catalogue NumberANPP7177
Device Lot Number190616CC01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age60 YR